# SDR DALA2025022001314

- Difficulty date: February 14, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0816008) CORROSION ON AFT CARGO BAY ZEE CHANNEL STA 727 - 767 STR 25R WL 160. REMOVED AND REPLACED AFT CARGO BAY ZEE CHANNEL STA 727-767 STR 25R. I.A.W. BOEING B737-800 SRM 51-40-02-OG AND BOEING DWG # 146A7500.
